On an optimal control problem for a quasilinear parabolic equation
Applicationes Mathematicae, Tome 27 (2000) no. 2, pp. 239-250
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
An optimal control problem governed by a quasilinear parabolic equation with additional constraints is investigated. The optimal control problem is converted to an optimization problem which is solved using a penalty function technique. The existence and uniqueness theorems are investigated. The derivation of formulae for the gradient of the modified function is explainedby solving the adjoint problem.
DOI :
10.4064/am-27-2-239-250
Keywords:
existence theory, parabolic equations, penalty function methods, optimal control
Affiliations des auteurs :
S. Farag 1 ; M. Farag 1
@article{10_4064_am_27_2_239_250,
author = {S. Farag and M. Farag},
title = {On an optimal control problem for a quasilinear parabolic equation},
journal = {Applicationes Mathematicae},
pages = {239--250},
year = {2000},
volume = {27},
number = {2},
doi = {10.4064/am-27-2-239-250},
zbl = {0996.49001},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-27-2-239-250/}
}
TY - JOUR AU - S. Farag AU - M. Farag TI - On an optimal control problem for a quasilinear parabolic equation JO - Applicationes Mathematicae PY - 2000 SP - 239 EP - 250 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-27-2-239-250/ DO - 10.4064/am-27-2-239-250 LA - en ID - 10_4064_am_27_2_239_250 ER -
S. Farag; M. Farag. On an optimal control problem for a quasilinear parabolic equation. Applicationes Mathematicae, Tome 27 (2000) no. 2, pp. 239-250. doi: 10.4064/am-27-2-239-250
Cité par Sources :